# SDR ASAA0874025

- Difficulty date: December 7, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A9401U21
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON FLOOR PANEL SPLICE STRAP STA 886 RBL 16 LBL 15. R&R FLOOR PANEL SPLICE.
